# SDR DL72L950123

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514DA
- Make and model: Boeing 727232
- Aircraft serial: 21430
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fs 1140-1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, FOUND STR 26 R CORRODED FROM FS 1140 - 1166.  REPAIRED PER ERA 300913-14.
